U.S. doctors online nowAsk doctors free
United Arab Emirates
A 30-year-old male asked:

hi doc, had unprotected oral and got pain on big toe on my left leg and itchy rash on my elbows and non itchy red rash on chest. then got ulcer on lower lip and skin on mouth roof started peeling off. burning tongue sensation and lumps on mouth roof. imme

1 doctor answer4 doctors weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 40 years experience
Unrelated symptoms: and sketchy picture, you need to be examined, tell your doctor what you are anxious about, you might need an STD testing, trust your doctor, your information is confidential, good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

FL
A female asked:

Had runny nose and watery eyes during the winter and dr told me to get any OTC med and I have been usingotc allegra 180mg for 2 yearsthinking that it should be taken daily, had bad experience like extreme anxiety , upper back pain , difficulty urination,

1 doctor answer4 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Side-effects?: If you have negative symptoms which you can attribute to medication you have been taking, stop taking it. Fexofenadine may cause headache, dizziness, diarrhea, vomiting, pain in arms, legs, or back, cough, hives, rash, itching, difficulty breathing or swallowing, swelling of the face, throat, tongue, lips, eyes, etc. Difficulty with urination would be unusual. See your doctor to make sure.
Dr. Maureen Nash
Geriatric Psychiatry 24 years experience
This medication is very anticholinergic which can cause dry mouth, and trouble urinating.
Sep 14, 2013
A 28-year-old male asked:

I am a 28 yo male. I have always had recurring mouth ulcers and fungal infection on penis glans..Lately also having recurrent eye burns and joint pain?

1 doctor answer5 doctors weighed in
Dr. R Thomas
Dr. R Thomasanswered
Dentistry 32 years experience
Multiple symptoms?: Sounds like the symptoms you describe could indicate an std. I would suggest you seek a physician.
IA
A 50-year-old female asked:

I have worsening symtoms of fatique, numbness and tingling all over including my head and face at times. Burning pain in arms, legs and spine and recently prickly itching on my back and arms. Mental and memory decline, ringing in ears and seeing and he

1 doctor answer2 doctors weighed in
Dr. Brijesh Chandwani
Pain Management 11 years experience
Anxiety?: I am assuming that you have consulted your primary physician who found nothing wrong. Consider a consultation with a clinical psychologist as you could be having a panic attack or anxiety disorder.
A 37-year-old member asked:

What causes chest pains/headaches/stomach inflammation/muscle pain all over/ear infections/cough?

1 doctor answer1 doctor weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
Several things: This is a problem that requires a face-to-face meeting with your doctor. In that meeting, your doctor will listen to you, perform a throrough examination and possibly order labs or other tests. Based on this information, he/she will be able to tell you what's wrong and what to do about it.
A member asked:

Is chest pain from anemia , peptic ulcer, pulled muscle, impending heart attack, gerd, or angina ? 17 of sept, i was out , " de-rusting " a bike, & getting any rust of the chain. Also, i did lift the bike ; a rockhopper. Btw, I am female, 5'3" , 110 lbs

2 doctor answers2 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
You : You can refuse the treatment that the er doctor recommended to you and make an appointment with your primary care physician. When a patient presents to the er, the er doctor can only stabilize and treat the 'clinical picture' that was observed during the visit. It sounds like the er doctor took a look at your heart (ekg), your lungs (chest xray) and based on the fact that you tried Prilosec (able to consider ruling out indigestion) as a cause. Perhaps you exhibited some anxiety (for example: high blood pressure) during your er visit. Also, depending on your medication, the medications prescribed by the er physician may also help to relax smooth muscles and can provide some temporary pain relief. It is prudent to make an appointment with your primary care physician for a treatment regimen (such as managing high blood pressure) and investigating this pain. As for your visit in the ed, you were assessed accordingly to see if anything was going on with your heart and lungs. It was a very idea for you to go to er to make sure a serious event wasn't occurring. For all intents and purposes of an er visit, your needs were met. The next step is to follow up with your doctor for further assessment and ensure quality care and follow up.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 4, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.